# SDR AALA202407305230

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 36,807 hours, 15,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ON OVERHEAD BINS ABOVE SEATS 14C AND 16D FALLING OUT AND WON'T SNAP BACK IN. SECURED OVERHEAD EMERGENCY LIGHTS 14C AND 16D. PER MM 33-51-00.
